Alert archive / Indiana / Tornado Warnings in 2004
Tornado Warning 42, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 1, 2004, 6:57 PM EST for Perry County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2004, 6:57 PM EST (23:57 UTC)
- Expired
- Jun 1, 2004, 7:30 PM EST
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Perry County, IN
The radar
The Louisville radar (KLVX), 62 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:10 PM EST | FUNNEL CLOUD | Bandon, IN | MANY FUNNEL CLOUD REPORTS ACROSS NORTHERN PERRY COUNTY IN PAST 10 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:30 PM EST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
982
WFUS53 KLMK 012357
TORLMK
INC123-020030-
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EST TUE JUN 1 2004
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
PERRY COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 730 PM EST
* AT 654 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER
ADYEVILLE...OR ABOUT 55 MILES WEST OF LOUISVILLE...MOVING EAST AT
45 MPH.
* THE TORNADIC STORM IS EXPECTED TO BE NEAR...
BRANCHVILLE...BANDON...LEOPOLD...TERRY AROUND 705 PM EST
ORIOLE...MT. PLEASANT...DERBY...GERALD AROUND 710 PM EST
MAGNET AROUND 715 PM EST
THIS REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR
THE WARNED AREA. TAKE COVER IMMEDIATELY THE HIGHEST THREAT FOR A
TORNADO AT THIS TIME IS ACROSS THE NORTHERN PORTION OF PERRY COUNTY.
VERY LARGE HAIL TO GOLFBALL SIZE AND DAMAGING THUNDERSTORM WINDS ARE
ALSO EXPECTED WITH THIS STORM.
LAT...LON 3792 8676 3800 8680 3811 8677 3824 8679
3826 8659 3820 8659 3820 8648 3810 8646
3804 8651 3794 8653 3791 8663
$$
XXVWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:20 PM EST, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 1, 2:20 PM EST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT TUE JUN 01 2004 SHORT TERM: STRONG STORMS DEVLPG OVR NCNTRL KY AT THIS TIME...WAITING FOR WATCH BEFORE ISSUING NEW FCSTS. VERY COLD AIR ALOFT OVR REGION WI STEEP LAPSE RATES. IN ADDITION...IMPULSE NOW MOVING INTO NRN FA WITH SUFFICIENT RH AND VERY UNSTABLE FOR STRONG STORMS. WILL GO WI 50 PCT POPS ACRS WATCH AREA FOR TONIGHT WI PCPN AREA SETTLING SOUTHEAST AND ENDING OR DIMINISHING LATE OVER THE SE PTN OF FA. ON THUR WILL CONT CHC OF INSTABILITY TRW WITH 30 PCT POPS. DRY AND PLEASANTLY COOL ON THU AND FRIDAY....MORE OR LESS IN LINE WI CURRENT FCST PROJECTIONS. LONG TERM:(FRIDAY NIGHT THROUGH TUESDAY) UPPER AIR PATTERN LATE FRIDAY WILL FEATURE A BROAD TROUGH ACROSS THE NORTHEASTERN CONUS...AND A RIDGE ACROSS THE WESTERN STATES. HIGH PRESSURE WILL MOVES EAST OF THE MID ATLANTIC BY EARLY SATURDAY. THIS WILL ALLOW SOME MOISTURE TO RETURN SATURDAY NIGHT AND SUNDAY. A SERIES OF UPPER AIR DISTURBANCES EMBEDDED IN GENERAL NORTHWEST FLOW WILL CROSS THE LOWER OHIO VALLEY LATE SATURDAY THROUGH TUESDAY. IN ADDITION...A COLD FRONTAL BOUNDARY WILL APPROACH OUR REGION SUNDAY AND THEN BECOME STATIONARY. HAVE ADDED CHANCE OF CONVECTION SATURDAY EVENING AND CONTINUED IT THROUGH TUESDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. && SCHOTT
Hazardous weather outlook, Jun 1, 2:58 AM EST, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 358 AM EDT TUE JUN 1 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-020756- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLARK IN- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON KY-HARRISON IN-HART KY-HENRY KY- JEFFERSON KY-JEFFERSON IN-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALF KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WASHINGTON IN- WOODFORD KY- INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN... WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE... RICHMOND...HARRODSBURG...HARDINSBURG...GLASGOW...FRANKLIN... FRANKFORT...ELIZABETHTOWN...DANVILLE...CYNTHIANA...COLUMBIA... BARDSTOWN...NEW ALBANY...JASPER AND CORYDON 358 AM EDT TUE JUN 1 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THE ATMOSPHERE WILL BECOME UNSTABLE TODAY WITH COLD AIR ALOFT AND SURFACE TEMPERATURES WARMING INTO THE LOWER 80S. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. SOME OF THE STORMS MAY PRODUCE HAIL AND GUSTY WINDS AND FOR THIS REASON THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY AS WELL AS NEXT SUNDAY. AT THE PRESENT TIME THESE STORMS DO NOT LOOK TO BE OF A SEVERE NATURE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BE REQUIRED THIS AFTERNOON AND EVENING. JA
In the hours before
Special weather statement, Jun 1, 3:28 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 428 PM EDT TUE JUN 1 2004 KYZ023-024-026>028-035>037-039>043-045>049-053>057-061>067-070>078- 081-082-012120- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BUTLER KY-CASEY KY-CLARK KY-CLINTON KY-CUMBERLAND KY- EDMONSON KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON KY-HART KY-JESSAMINE KY-LARUE KY- LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MERCER KY-METCALFE KY- MONROE KY-NELSON KY-NICHOLAS KY-OHIO KY-RUSSELL KY-SCOTT KY- SIMPSON KY-TAYLOR KY-WARREN KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...CYNTHIANA...DANVILLE...ELIZABETHTOWN... FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG...HARRODSBURG... LEITCHFIELD...LEXINGTON...RICHMOND...RUSSELLVILLE...STANFORD... VERSAILLES...WINCHESTER 428 PM EDT (328 PM CDT) TUE JUN 1 2004 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT... STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL AND EAST CENTRAL KENTUCKY THROUGH 515 PM EDT OR 415 PM CDT. MANY OF THESE STORMS WILL CONTAIN HAIL THE SIZE OF MARBLES TO DIMES, WIND GUSTS TO 45 MPH, FREQUENT CLOUD TO GROUND LIGHTNING, AND VERY HEAVY RAIN. SHOULD THE STORMS GROW STRONGER ON RADAR, SEVERE THUNDERSTORM WARNINGS WILL BE ISSUED. SCHOLZ
Local storm report, Jun 1, 3:45 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG WINCHESTER 38.00N 84.19W
06/01/2004 CLARK KY LAW ENFORCEMENT
TWO TREES AND TWO POWER LINES DOWN.
&&
MRCLocal storm report, Jun 1, 4:06 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL HARDYVILLE 37.25N 85.80W
06/01/2004 0.75 INCH HART KY LAW ENFORCEMENT
DIME TO PENNY SIZED HAIL IN THE AREA
&&
XXVLocal storm report, Jun 1, 4:30 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT TUE JUN 01 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL CORYDON 38.21N 86.13W
06/01/2004 0.50 INCH HARRISON IN TRAINED SPOTTER
0305 PM HAIL VALLEY STATION 38.10N 85.86W
06/01/2004 0.25 INCH JEFFERSON KY BROADCAST MEDIA
0310 PM HAIL SHELBYVILLE 38.22N 85.23W
06/01/2004 0.75 INCH SHELBY KY NWS EMPLOYEE
0310 PM HAIL SHELBYVILLE 38.22N 85.23W
06/01/2004 0.25 INCH SHELBY KY TRAINED SPOTTER
OBSERVER ALSO REPORTED 30 TO 35 MPH WINDS.
0315 PM HAIL 2 N SHELBYVILLE 38.25N 85.23W
06/01/2004 0.50 INCH SHELBY KY AMATEUR RADIO
MARBLE TO DIME SIZE HAIL.
0324 PM HAIL MOUNT WASHINGTON 38.05N 85.55W
06/01/2004 0.25 INCH BULLITT KY NWS EMPLOYEE
LARGE AMOUNT OF PEA SIZE HAIL ALONG WITH INTENSE RAIN.
0329 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
06/01/2004 FRANKLIN KY LAW ENFORCEMENT
TREES AND POWER LINES DOWNED.
0329 PM HAIL FRANKFORT 38.19N 84.87W
06/01/2004 1.50 INCH FRANKLIN KY LAW ENFORCEMENT
DISPATCH REPORTED HAIL JUST A LITTLE BIT SMALLER THAN A
GOLFBALL.
0331 PM TSTM WND GST FRANKFORT 38.19N 84.87W
06/01/2004 55 MPH FRANKLIN KY OFFICIAL NWS OBS
0340 PM HAIL GEORGETOWN 38.21N 84.55W
06/01/2004 0.75 INCH SCOTT KY BROADCAST MEDIA
0350 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
06/01/2004 WOODFORD KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0355 PM HAIL 5 NW LEXINGTON 38.09N 84.52W
06/01/2004 0.75 INCH FAYETTE KY TRAINED SPOTTER
MASTERSON STATION AREA.
0405 PM HAIL LEXINGTON 38.04N 84.46W
06/01/2004 0.88 INCH FAYETTE KY TRAINED SPOTTER
NICKEL SIZE HAIL AND ESTIMATED WIND GUSTS OF 40 TO 45
MPH.
0407 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
06/01/2004 FAYETTE KY TRAINED SPOTTER
POWER LINES DOWN....ESTIMATED GUSTS TO 55 MPH.
0409 PM HAIL 5 E MUNFORDVILLE 37.28N 85.81W
06/01/2004 0.50 INCH HART KY LAW ENFORCEMENT
REPORT OF DIME TO MARBLE SIZE HAIL
0430 PM TSTM WND DMG WINCHESTER 38.00N 84.19W
06/01/2004 CLARK KY LAW ENFORCEMENT
TWO TREES AND TWO POWER LINES DOWN.
0448 PM HAIL HARDYVILLE 37.25N 85.80W
06/01/2004 0.75 INCH HART KY LAW ENFORCEMENT
DIME TO PENNY SIZED HAIL IN THE AREA
&&
XXVSpecial weather statement, Jun 1, 4:59 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 559 PM EDT TUE JUN 1 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-012300- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE... ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG... HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE... NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD... VERSAILLES...WINCHESTER 559 PM EDT (459 PM CDT) TUE JUN 1 2004 ...SEVERE THUNDERSTORM WATCHES REMAIN IN EFFECT FOR ALL OF CENTRAL KENTUCKY AND SOUTHERN INDIANA UNTIL 11 PM EDT (10 PM CDT)... AT 6 PM EDT (5 PM CDT), WEATHER SERVICE RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS MOVING OUR CENTRAL AND INTO EASTERN PARTS OF KENTUCKY, NEAR THE CAMPBELLSVILLE AND LIBERTY AREAS. FOR MANY AREAS, THERE WILL LIKELY BE A LULL IN THE THUNDERSTORM ACTIVITY FOR THE NEXT ONE OR TWO HOURS WHEN ONLY SOME SHOWERS WILL BE POSSIBLE. HOWEVER, AFTER 7 OR 8 PM EDT, A CLUSTER OF THUNDERSTORMS NOW DEVELOPING OVER SOUTHERN ILLINOIS AND FAR WESTERN KENTUCKY, IS EXPECTED TO MOVE INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY. THESE STORMS WOULD HAVE TO POTENTIAL TO PRODUCE LARGE HAIL AND HIGH WIND GUSTS. STAY TUNED TO NOAA WEATHER RADIO, LOCAL MEDIA, AND WEATHER.GOV ON THE INTERNET FOR FURTHER DETAILS. XXV
Special weather statement, Jun 1, 5:41 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 641 PM EDT TUE JUN 1 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-012345- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE... ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG... HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE... NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD... VERSAILLES...WINCHESTER 641 PM EDT (541 PM CDT) TUE JUN 1 2004 ...SEVERE THUNDERSTORM WATCHES REMAIN IN EFFECT FOR ALL OF CENTRAL KENTUCKY AND SOUTHERN INDIANA UNTIL 11 PM EDT (10 PM CDT)... AT 640 PM EDT (540 PM CDT), WEATHER SERVICE RADAR INDICATED SEVERAL CLUSTERS OF VERY STRONG THUNDERSTORMS MOVING EASTWARD AT 40 MPH OVER PARTS OF SOUTHWEST INDIANA AND FAR WESTERN KENTUCKY. THESE STORMS WOULD HAVE TO POTENTIAL TO PRODUCE LARGE HAIL AND HIGH WIND GUSTS, AS THEY MOVE INTO PARTS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY THROUGH THE EVENING HOURS. AT THEIR CURRENT PROGRESSION, THESE STORMS WOULD MOVE INTO THE JASPER AREA AROUND 600 PM EST, INTO THE BEAVER DAM AREA AROUND 620 PM CDT, AND APPROACHING THE I-65 CORRIDOR AROUND LOUISVILLE AND ELIZABETHTOWN FROM ROUGHLY 8 TO 815 PM EDT. STAY TUNED TO NOAA WEATHER RADIO, LOCAL MEDIA, AND WEATHER.GOV ON THE INTERNET FOR FURTHER DETAILS AND ANY WARNINGS, IF THEY ARE ISSUED. XXV
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:12 PM EST | Severe Thunderstorm Warning | LMK | Dubois | 48 min |
| Jun 1, 6:48 PM EST | Severe Thunderstorm Warning | LMK | Perry | 42 min |
Nearby
Tornado Warnings in Indiana, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.